# SDR HEEA0014839

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001812102
- Condition: Failed
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT RELEASE.
